# SDR PLCA202408230200

- Difficulty date: August 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N98XS
- Make and model: Cessna 650
- Aircraft serial: 6507058
- Aircraft time: 7,479 hours, 6,047 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: H111499
- Condition: Out Of Adjust
- Location: Zone 700
- Part time: 7,449 hours, 6,047 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM KSAT TO KRDU LANDING GEAR WOULD NOT RETRACT, GEAR HANDLE WOULD NOT MOVE FROM THE DOWN AND LOCK POSITION, FLIGHT CREW DIVERTED BACK TO SAT AND LANDED WITH WITHOUT INCIDENT. MAINTENANCE INSPECTED THE THE AIRCRAFT LANDING GEAR RETRACTION SYSTEM AND FOUND  NOSE GEAR SQUAT SWITCH OUT OF ADJUSTMENT PREVENTING THE LANDING GEAR SYSTEM FOR HANDLE NOT MOVING OUT OF THE DOWN AND LOCK POSITION. MAINTENANCE ADJUSTED THE NOSE GEAR CENTERING SWITCH PN H11-1499  TO PROPER RANGE. MAINTENANCE PERFORMED LANDING GEAR RETRACTION AND EXTENSION CHECKS ALL CHECKED GOOD ALL WORK PERFORMED PER CESSNA 650 CURRENT AMM SECTION 32-60-00 . AIRCRAFT RELEASED FOR RETURN TO SERVICE
